# SDR AT9900880

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 541 - 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON CUSP WEB BS 541-484 LONGERON 18L OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW DC9 SRM 53-01 FIG 1, 53-01 FIG 2, 51-10-03, 51-10-04, 51-10-02, AND 51-30-01.
